# SDR DALA1204326311

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 57,218 hours, 7,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHT AT SEATS 1JK TO 2JK WERE FOUND TO BE  INOPERATIVE.  MAINTENANCE SECURED THE WIRE.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS SECURED.
